# SDR FDEA201309192261

- Difficulty date: September 19, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757236
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51192
- Condition: Gouged
- Location: Bs 644-688
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE OF SEAT TRACK GOUGED, SCRATCHED, AND CORRODED BS 644 TO 688, RBL 25.5.   REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 REMOVED CORROSION IAW SRM 51-10-02 AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG.101 PG. 104 AND DWG 143N5130.   MAJOR REPAIR.
